加载中…
Let be a module over a commutative ring . In this paper, we continue our study about the Zariski topology-graph which was introduced in (The Zariski topology-graph of modules over commutative rings, Comm. Algebra., 42 (2014), 3283–3296). For a non-empty subset of , we obtain useful characterizations for those modules for which is a bipartite graph. Also, we prove that if is a tree, then is a star graph. Moreover, we study coloring of Zariski topology-graphs and investigate the interplay between and .

生成讲解博客的中文版本

生成AI智能校验的中文版本